Is anyone shaking uncontrollably when going to sleep from Wellbutrin??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shaking3301
New Member


Date Joined Jun 2007
Total Posts : 1
   Posted 6/10/2007 9:23 PM (GMT -7)   
I have been on Wellbutrin XL 150mg for 3 weeks, and about 3 times I have been falling asleep, and my heart starts going crazy and I can't swallow and my whole body is shaking. Has anyone else had this happen?? Is it from the meds? I'm scared. While it only lasts maybe 10 seconds, I'm not sure what it is. Does anyone have any help for me?? Thanks!!!

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 6/11/2007 3:53 AM (GMT -7)   
Shaking
welcome to the forum,I am very glad that you found us.
I myself did not experience that,but did find some info on the net for you..I would also contact your doctor right away and let them know what is going on. It could be the med or it could be something else.


www.druginfonet.com/index.php?pageid=faq/new/DRUG_FAQ/Wellbutrin.htm


Good Luck and keep us posted


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate


www.myspace.com/ShynSassy315

"I am woman,hear me roar one day and cry the next!!!"

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 23, 2017 1:37 PM (GMT -7)
There are a total of 2,764,469 posts in 304,063 threads.
View Active Threads


Who's Online
This forum has 150753 registered members. Please welcome our newest member, mhdegtd.
483 Guest(s), 8 Registered Member(s) are currently online.  Details
scifigal2k, Laurenm, tickbite666, Jimbo58, Gear, Girlie, bigcat, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer